# SDR DXTA2023030681980

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N339QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800191
- Aircraft time: 12,307 hours, 8,148 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: 621937648
- Condition: Missing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR MAKES LOUD CREAKING NOISE WHEN OPENING / CLOSING.  BINDING APPEARS TO BE COMING FROM THE TOP ENTRY STEP.  INSTALLED NEW RISER COVER CLIPS.  IAW CE-680 AMM 52-10-00.  OPS CHECK GOOD.
